Equilibria for noncooperative differential games
Differencialʹnye uravneniâ, Tome 35 (1999) no. 5, pp. 686-691
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_5_a13,
author = {\`E. R. Smol'yakov},
title = {Equilibria for noncooperative differential games},
journal = {Differencialʹnye uravneni\^a},
pages = {686--691},
year = {1999},
volume = {35},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_5_a13/}
}
È. R. Smol'yakov. Equilibria for noncooperative differential games. Differencialʹnye uravneniâ, Tome 35 (1999) no. 5, pp. 686-691. http://geodesic.mathdoc.fr/item/DE_1999_35_5_a13/